# SDR HNAA2021072000326

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 41,313 hours, 37,391 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WILL NOT PRESSURIZE IN AUTO OR MANUAL MODE.   MAINTENANCE FOUND GROUND AIR CONDITIONING FLAPPER VALVE BROKEN. R&R'D GROUND CONNECT VALVE IAW AMM 21-22-04 , OPS CHECK GOOD.   OPS CHECKED PRESSURIZATION IAW AMM 21-31-00. OPS CHECK GOOD. A/C OK FOR SERVICE
